# SDR FDEA202308121401

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,883 hours, 25,367 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113N240230
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEAL REPLACEMENT ON N/R 32113, FEDEX NR N00326 FOUND CORROSION ON SKIN UNDER ELEPHANT EAR   FAIRING ON R.WING I/B MAIN FLAP. REMOVED SKIN PLATE, FABRICATED NEW SKIN PLATE PER BAC DWG 113N2402 REV A,. REINSTALLED SKIN PLATE PER   BAC DWG 113N2402. AND FEDEX EA # F-5750-T0375725 TITLE : WINGS - FLIGHT SURFACES - RH INBD MAIN   FLAP, LOWER SKIN, MF STA 74 - 77, FABRICATION, ALTERNATE SURFACE PREPARATION.
